Buscar profesor:


 

Ruta de navegación



Georgii Omelyanov Medvedey


Correo electrónico: omel@hades.mat.uson.mx


  Datos laborales

Maestro de Carrera


Ubicación:
Edificio: 3K-3 Modulo: 10 Cubículo1


Teléfono: 2-59-21-55


Extensión: 2455


Estudios realizados

Grado de estudios: doctorado


Obtenido en: 1981
Otorgado por: Doctor , Instituto Estatal de Moscú de Electrónica y Matemáticas

 
Investigación

Área de estudio: Ecuaciones Diferenciales Parciales


Líneas de investigación:
Soluciones asintóticas y numéricas de ecuaciones no lineales de la física matemática con un parámetro pequeño



Academia

Álgebra, Geometría y Topología


 

Cuerpo académico

Geometría y Sistemas Dinámicos



Publicaciones recientes

Omelyanov G., Wave Collision for the gKdV-4 equation. Asympttic approach. Discontinuity, Nonlinearity and Complexity, 2017
Año de Publicación: 2017


Omelyanov G., About the Problem of Multisoliton Collision for Essentially Nonintegrable Equations, Journal of Mathematical Sciences, 2016
Año de Publicación: 2016


Omelyanov G., Propagation and Interaction of Solitons for Nonintegrable Equations, Russian Journal of Mathematical Physics, 2016
Año de Publicación: 2016


Omelyanov G., Collision of solitons for a non-homogenous version of the KdV equation, Cornell University Library
Año de Publicación: 2015


Omelyanov G., Interaction Of 3 Solitons For The Gkdv-4 Equation, Cornell University Library
Año de Publicación: 2015


Omelyanov G., Soliton-type asymptotics for non-integrable equations: a survey, Mathematic al Methods in The Applied Sciences
Año de Publicación: 2015


García Alvarado M. G., Omelyanov G. A., Interaction of solitons and the effect of radiation for the generalized KDV equation, ISSN: 1007-5704, Communications in Nonlinear Science and Numerical Simulation
Año de Publicación: 2014


Omelyanov G. A., Valdez-Grijalva M. A. Asymptotics for a C1-version of the KDV equation, ISSN: 1561-4085, Nonlinear Phenomena in Complex Systems
Año de Publicación: 2014


Omelyanov G. A., Soliton-type asymptotics for non-integrable equations: a survey, DOI: 10.1002/MMA. 3198, ISSN: 1099-1476, Mathematic al Methods in The Applied Science
Año de Publicación: 2014


Kink-antikink interaction for semilinear wave equations with a small parameter, Electron. J. Diff. Eqns., Vol. 2009, No. 45, pp. 1-26, (Coautores: M.G. Garcia y G.A. Omel’yanov)
Año de Publicación: 2009


Uniform in time description for weak solutions of the Hopf equation with non-convex nonlinearity, Aceptado a Int. J. Math.& Math. Sc., (Coautores: A. Olivas Martinez y G.A. Omel’yanov)
Año de Publicación: 2009


Interaction of kinks for semilinear wave equations with a small parameter. Nonlinear Analysis, Vol.65, N 2, pp. 347-378, (Coautores: D.A. Kulagin y G.A. Omel’yanov)
Año de Publicación: 2006


Construction of a uniform in time asymptotics for interaction of shock waves in gas dynamics. Integral Transforms and Special Functions, Vol.17, N 2-3, pp. 171-176 (Coautores: R.F. Espinoza y G.A. Omel’yanov)
Año de Publicación: 2006


ASYMPTOTIC BEHAVIOR FOR THE CENTERED-RAREFACTION APPEARANCE PROBLEM. Electron. J. Diff. Eqns., Vol. 2005, N 148, pp. 1-25, (Coautores: R.F. Espinoza y G.A. Omel’yanov)
Año de Publicación: 2005


Blvd Luis Encinas y Rosales S/N, Colonia Centro. Edificio 3K-1. C.P. 83000. Hermosillo, Sonora. 
Teléfono +52(662) 2592155 Fax +52(662) 2592219, webmaster@mat.uson.mx